# SDR SWI2025F00446

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 43,880 hours, 40,536 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: Activated
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO PIT DUE TO ANTI ICE DUCT WARNING MSSG.    (FLIGHT 5113 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
